# SDR SIMA200926703

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 15,171 hours, 11,146 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Part serial: BN1809
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 15,171 hours, 11,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE INBOARD STANDOFF CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED INBOARD STANDOFF IAW ENT CR-54-015RT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
